# SDR EBVR20180212001

- Difficulty date: February 12, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 12,604 hours, 10,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Part time: 12,604 hours, 10,050 cycles
- Component: Flap, Cessna
- Component part number: 652513535
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND THE LT OUTBOARD FLAP IS DELAMINATED.  INSTALLED A REPAIR IAW MM 57-50-01, AND 27-51-00.
